craig--yr forum was closed. given yr migraine history, your dizziness might not be just "vestibular sensitivity" but "basilar migraine", that affects the brain stem (where the vestibular nerve enters) and posterior circulation of the brain which results in dizziness, etc. u dont have to have headache to have migraine--all of yr other symptoms fit. benzodiazepines (like klonepin)are excellent vestibular suppressors, but didnt work. try migraine preventives and give them weeks to work:topomax, verapamil, and propranolol r 3 good ones u havent tried. if u must expose yrself to computers, etc, use midrin, imitrex for help with sx.outta room here. im "sammiesam" on this site. good luck
Hello from 2008! I was looking up visual disturbances and ended up on the MedHelp site and there amongst all the long-winded questions was your simple answer....scintillating scotoma. I'm apparently having Acephalgic/Asymptomatic Migraines. I've only had 3 of these disturbances over the past year and just now was the only one to happen in front of a computer, how convenient. I'm constantly amazed at how fast the internet can get me an answer...even from 7 years ago! Anyway, thanks for cutting thru the ****. Just wanted to let you know thet SOMEONE noticed. :) Hope you are well and safe in these crazy days. Deb from Toledo.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.